# SDR AALA971080

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1099-1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 48L HAS CORROSION ON OUTBOARD BOTTOM LEG AFT OF STATION 1099 AND ALSO CORRODED BETWEEN STATION 1099 AND STATION 1119.  SPLICED IN NEW SECTION OF LONGERON 48L FROM STATION 1089 TO FS STATION 1159 PER SRM 53-10-00 FIG 5.  (M)
